Archive
2019, Volume 4
2018, Volume 3
2017, Volume 2
2016, Volume 1
Volume 2, Issue 4, December 2017
Some Forbidden Subgraphs of Trees Being Opposition Graphs
In-Jen Lin, Yi-Wu Chang, Cheng-Wei Pan
Pages: 119-124     Published Online: May 15, 2017
DOI: 10.11648/j.dmath.20170204.11
Abstract | Full-Text PDF (484KB)
View 1522                 Downloads 142
On Recurrence Relations and Application in Predicting Price Dynamics in the Presence of Economic Recession
Philip Ajibola Bankole, Ezekiel Kadejo Ojo, Mary Olukemi Odumosu
Pages: 125-131     Published Online: Jun. 8, 2017
DOI: 10.11648/j.dmath.20170204.12
Abstract | Full-Text PDF (244KB)
View 1760                 Downloads 116
Some Bounds of the Largest H-eigenvalue of R-uniform Hypergraphs
Bo Deng, Xia Wang, Chunxia Wang, Xianya Geng
Pages: 132-135     Published Online: Nov. 6, 2017
DOI: 10.11648/j.dmath.20170204.13
Abstract | Full-Text PDF (199KB)
View 1411                 Downloads 97
Browse journals by subject